# SDR UIEA2024072900759

- Difficulty date: July 29, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 97,652 hours, 16,419 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB PERFORMED DUE TO COLLAPSED PALLET OF BATTERIES AT POSITION GL.( PER AMM 05-51-15 INSPECTED MCD POSITION GL AREA FOR CHEMICAL SPILL AND FOUND NO SPILLAGE. BATTERIES FOUND TO BE LITHIUM BATTERIES AND NO DEFECTS NOTED. NO DAMAGE OR DEFECTS TO A/C PER AMM 25-59-01 AND 25-58-00. )
